# SDR QXEA200301172

- Difficulty date: September 19, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 12,871 hours, 18,320 cycles
- Engine: Pwa PW123
- System (JASC): 2430 · DC Generating System
- Part: Connector
- Condition: Failed
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2114 NR 2 DC GENERATOR HOT ILLUMINATED.   AFTER CHECKLIST WAS COMPLETED, LIGHT WENT OUT, THEN REILLUMINATED WITH NR  2 DC GENERATOR OFF, THEN WENT OUT.   REMOVED AND REPLACED CONNECTOR 2431-P14. OPERATIONAL CHECKS GOOD.   AIRCRAFT RETURNED TO SERVICE.
